# SDR HALA2008111400853

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 25,991 hours, 4,993 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Condition: Reads High
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTALIZER FUEL DISAGREES WITH CALCULATED FUEL ON BOTH CDU'S.  CALCULATED FUEL SHOWS HIGHER AND INCREASES AS FLIGHT PROGRESSED.  CDU TOTALIZER FUEL AGREES W/FUEL GAUGE.  PERFORMED FIM 28-41-00 SYS IS OK.
